# SDR REXA96028

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 691
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO NOSE GEAR DOWN AND LOCKED INDICATION WITH INTERMITTENT UNLOCKED INDICATION.  INSPECTION FOUND NLG GREEN INDICATOR LAMPS BURNED OUT.  CONFIRMED POWER AT INDICATOR WITH VOLTMETER.  GOOD FOR SERVICE.  (M)
